# SDR FDEA201707121933

- Difficulty date: July 12, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 51,990 hours, 11,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB292041
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SURFACE SUPPORT FORMER AT XOS 1084 FOUND CRACKED.  REMOVED IAW SRM 51-31-01-0G. A NEW SUPPORT FORMER FABRICATED IAW DRAWING ARB2920, REV BB, AND INSTALLED IAW SRM 51-31-01-0G.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
